A 14-year-old male asked:
Disclaimer

can allergy of bcp lead go pain in different areas of the body such as a sharp pain in the chest/ribs/upper thighs/ lower back. etc.? please help!! :(

1 doctor answer
Dr. Paul Williams
27 years experience Allergy and Immunology
Not allergy: Allergies to medications to not usually cause pain. You need to be seen to determine if you have any other medical condition that is causing the pain,
Answered on Feb 17, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Lymph nodes?: Those are peculiar areas for lymph nodes, enlarged or otherwise. Some other sort of tissue swelling probably is likely. See a doctor and follow her ad ... Read More
A 28-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
See your doctor: Leg pain and chest pain can be signs of serious problems and you need to be seen ASAP. There are many things that can cause then and a exam and testin ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Get checked : Swelling under hands and feet is not normal You need to find pour what it is you are allergic to and carry an epipen (epinephrine) in case younger s ... Read More
A 35-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Possible: It is certainly possible and thus stopping the drug for 1-2 weeks would be the prudent approach especially when the drug is not a life-sustaining one. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month